# SDR USAA920081948

- Difficulty date: October 19, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03-0553-8-0546/004 SHEAR TIE CRACKED AT BS 520, BETWEEN S13L AND S14L.  REPAIRED SHEAR TIE AT BS 520 BETWEEN S13L AND S14L IAW SRM 53-00-01 REPAIR 25 DETAIL VII.
